Alert archive / Minnesota / Wind Chill Advisories in 2014
Wind Chill Advisory 17, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Feb 10, 2014, 2:23 PM CST for 31 counties in Minnesota; Polk County, Wisconsin. It took effect at Feb 11, 2014, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2014, 2:23 PM CST (20:23 UTC)
- In effect from
- Feb 11, 2014, 12:00 AM CST
- Expired
- Feb 11, 2014, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Twin Cities, MN
All 32 counties
Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Douglas County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Polk County, WI
The radar
The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594 WWUS43 KMPX 102023 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 223 PM CST MON FEB 10 2014 ...COLD WIND CHILLS REDEVELOPING LATE TONIGHT... .TEMPERATURES WILL DROP INTO THE TEENS BELOW ZERO ACROSS MOST OF THE AREA TONIGHT... AND WINDS WILL PICK UP FROM THE SOUTH TOWARD DAYBREAK. THE STRONGER WINDS AND COLD TEMPERATURES WILL COMBINE TO PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO. A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE OVERNIGHT HOURS TONIGHT INTO MID MORNING TUESDAY... GENERALLY WEST OF INTERSTATE 35. MNZ041-042-047-048-054>056-064-110430- /O.NEW.KMPX.WC.Y.0017.140211T0600Z-140211T1600Z/ DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA- YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS 223 PM CST MON FEB 10 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY. * WIND CHILL VALUES...25 TO 30 BELOW ZERO. * OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ043>045-049>053-057>059-065>068-073>076-082>084-091-WIZ014- 110430- /O.NEW.KMPX.WC.Y.0017.140211T0900Z-140211T1600Z/ MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-RENVILLE-MCLEOD-SIBLEY-CARVER- REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN- POLK- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY... WILLMAR...LITCHFIELD...MONTICELLO...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...ST. JAMES...MANKATO...WASECA...FAIRMONT...AMERY... BALSAM LAKE 223 PM CST MON FEB 10 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST TUESDAY. * WIND CHILL VALUES...25 TO 30 BELOW ZERO. * OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
592 WWUS43 KMPX 110331 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 931 PM CST MON FEB 10 2014 ...COLD WIND CHILLS LATE TONIGHT INTO TUESDAY MORNING... .TEMPERATURES WILL DROP INTO THE TEENS BELOW ZERO ACROSS MOST OF THE AREA TONIGHT. WINDS WILL PICK UP FROM THE SOUTH TOWARD DAYBREAK. THE STRONGER WINDS AND COLD TEMPERATURES WILL COMBINE TO PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO. A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE OVERNIGHT HOURS TONIGHT INTO MID MORNING TUESDAY... GENERALLY WEST OF INTERSTATE 35. MNZ041-042-047-048-054>056-064-111145- /O.CON.KMPX.WC.Y.0017.140211T0600Z-140211T1600Z/ DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA- YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...MADISON...BENSON...MONTEVIDEO...GRANITE FALLS 931 PM CST MON FEB 10 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY. * WIND CHILL VALUES...25 TO 30 BELOW ZERO. * OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ043>045-049>053-057>059-065>068-073>076-082>084-091-WIZ014- 111145- /O.CON.KMPX.WC.Y.0017.140211T0900Z-140211T1600Z/ MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-RENVILLE-MCLEOD-SIBLEY-CARVER- REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN- POLK- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY... WILLMAR...LITCHFIELD...MONTICELLO...OLIVIA...HUTCHINSON... GAYLORD...CHASKA...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...ST. JAMES...MANKATO...WASECA...FAIRMONT...AMERY... BALSAM LAKE 931 PM CST MON FEB 10 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST TUESDAY. * WIND CHILL VALUES...25 TO 30 BELOW ZERO. * OTHER IMPACTS...AIR TEMPERATURES WILL BOTTOM OUT IN THE TEENS BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
170 WWUS43 KMPX 110924 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 324 AM CST TUE FEB 11 2014 ...COLD WIND THROUGH MID-MORNING... .TEMPERATURES IN THE TEENS BELOW ZERO COMBINED WITH INCREASING SOUTH WINDS WILL COMBINE TO PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO THIS MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT INTO MID- MORNING... GENERALLY WEST OF INTERSTATE 35. MNZ041>045-047>059-064>068-073>076-082>084-091-WIZ014-111600- /O.CON.KMPX.WC.Y.0017.000000T0000Z-140211T1600Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- CARVER-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA- MARTIN-POLK- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...GRANITE FALLS... OLIVIA...HUTCHINSON...GAYLORD...CHASKA...REDWOOD FALLS... NEW ULM...ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA... FAIRMONT...AMERY...BALSAM LAKE 324 AM CST TUE FEB 11 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...25 TO 30 BELOW ZERO. * OTHER IMPACTS...AIR TEMPERATURES WILL BE IN THE TEENS BELOW ZERO FOR MOST LOCATIONS THROUGH SUNRISE... BUT WILL THEN RISE TO AROUND ZERO BY 10 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 10, 10:51 AM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Feb 10, 10:51 AM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1051 AM CST MON FEB 10 2014 .UPDATE... ISSUED AT 1043 AM CST MON FEB 10 2014 UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 336 AM CST MON FEB 10 2014 CLEAR AND COLD IS THE STORY THIS MORNING AND WILL CONTINUE TO BE THE STORY THROUGH TONIGHT BEFORE A WARMING TREND IN THE LONG TERM. TEMPERATURES AT 3 AM THIS MORNING RANGE FROM ABOUT 8 BELOW TO 20 BELOW WITH ANOTHER 4 OR 5 HOURS OF COOLING LEFT. WINDS ARE LIGHT FOR THE MOST PART WHICH HAS ALLOWED WIND CHILLS TO REMAIN IN THE ADVISORY RANGE. THE SURFACE RIDGE WILL BUILD EASTWARD TODAY AND SETTLE DIRECTLY OVERHEAD THIS EVENING. AFTER TEMPS RISE THIS AFTERNOON TO BARELY ABOVE ZERO...THEY WILL PLUMMET THIS EVENING. WINDS WILL BE AOB 5 KTS FROM THE SFC TO 2 OR 3 KFT SO HIGHLY CONFIDENT IN AN IDEAL RADIATIONAL COOLING REGIME SETTING UP. THE ENTIRE AREA WILL FALL INTO THE TEENS BELOW AGAIN...WITH 20S AND POSSIBLY A FEW LOW 30S BELOW OVER WESTERN WISCONSIN WHERE THE CALM WINDS WILL PERSIST THE LONGEST AND WHERE THE SNOW PACK IS DEEPEST. ACROSS WESTERN MINNESOTA...A RETURN FLOW WILL SET UP ON THE BACKSIDE OF THE HIGH AFTER MIDNIGHT WITH MILDER TEMPS GRADUALLY OVERTAKING THE AREA. COULD SEE SOME WIND CHILLS LESS THAN 25 BELOW IN THESE AREAS AS THE SOUTHERLY FLOW STRENGTHENS...BUT THE REST OF THE AREA SHOULD REMAIN OUT OF WIND CHILL ADVISORY TERRITORY. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 336 AM CST MON FEB 10 2014 THE LONGER TERM CONTINUES TO CONTAIN A FEW BOUTS OF SNOW...WIND AND WARMER TEMPERATURES. THE FIRST ITEM OF INTEREST IS THE SNOW POTENTIAL DEVELOPING TUESDAY NIGHT ACROSS THE AREA. THE SURFACE HIGH EXITS THE REGION TUESDAY AFTERNOON...ALLOWING A SOUTHERLY WIND TO DEVELOP. THIS SHOULD WARM THE WEST THROUGH THE TEENS...WITH READINGS APPROACHING 10 IN THE EAST BY LATE AFTERNOON. COULD STILL SEE A QUICK DROP IN THE TEMPERATURE OVER THE EASTERN AREAS INTO TUESDAY NIGHT...BEFORE THE MORE MILD AIR MOVES EAST. ALL MODELS CONTINUE TO TREND THE SHORT WAVE THROUGH THE AREA TUESDAY NIGHT. EXPECT QPF SHOULD REMAIN LESS THAN ONE TENTH OF AN INCH AND SHOULD GATHER MORE MOISTURE OVER THE EASTERN CWA DURING THE NIGHT. THIS WILL GIVE MAINLY AN INCH OF SNOW ACROSS THE EASTERN AREA...MAYBE UP TO 2 INCHES. THE SYSTEM EXITS THE FAR EAST EARLY WEDNESDAY..WITH A SMALL THREAT OF SNOW REMAINING EARLY. THEN THE NEXT VIGOROUS WAVE MOVES EAST/SOUTHEAST ACROSS THE STATE ON THURSDAY. THE GFS IS TH FARTHEST SOUTH WITH THE SYSTEM...MOVING OVER THE NORTHERN CWA...ACROSS EAST CENTRAL MN AND INTO WEST CENTRAL WISCONSIN. THE ACTUAL SURFACE WIND FORECAST HAS IT TRAVELING ALONG THE NORTHERN BORDER OF THE CWA...ACROSS CENTRAL MINNESOTA...WHICH IS CLOSE TO THE 00Z ECMWF. WILL STILL SEE A CHANCE OF PRECIPITATION WITH THIS SYSTEM...AS IT MOVES THROUGH. EXPECT SOME STRONG SOUTH/SOUTHWEST FLOW AHEAD OF THE SYSTEM...AND SOME MODIFIED PACIFIC AIR MOVES ACROSS THE AREA LATER WEDNESDAY NIGHT AND THURSDAY. THIS SHOULD DRAW SOME LOWER 30S INTO MOST OF THE CWA...WITH PERHAPS THE FAR NORTHWEST AND NORTHEAST REMAINING IN THE COLDER AIR. STILL SOME SPREAD IN THE LOW PRESSURE TRACK...WITH A FEW GFS ENSEMBLE MEMBERS TAKING THE SLOWER...MORE SOUTHERLY TRACK. AT THE MOMENT...IT APPEARS ANY PRECIPITATION THAT OCCURS WILL BE IN THE FORM OF SNOW...BUT THERE COULD BE A PERIOD OF A LIGHT MIX IF ENOUGH WARM AIR MOVES OVER THE AREA. STRONG NORTHWEST WINDS EXPECTED ON THE BACKSIDE OF THE SYSTEM DEVELOPING THURSDAY ACROSS THE AREA. DEPENDING ON PRECIPITATION...WE COULD SEE SOME BLOWING AND DRIFTING CONCERNS. LATER IN THE PERIOD...COULD SEE ANOTHER CLIPPER TYPE SYSTEM DROP SOUTHEAST AFFECTING THE AREA SATURDAY. AFTER THIS SYSTEM...THE LONG AWAITED CHANGE IN THE FLOW PATTERN APPEARS TO DEVELOP INTO NEXT WEEK. WE SHOULD BEGIN TO SEE A MORE ZONAL PATTERN OVER THE CONUS...FINALLY ALLOWING MORE MODIFIED PACIFIC TYPE AIR TO MOVE ACROSS THE NORTHERN CONUS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1043 AM CST MON FEB 10 2014 A QUIET FORECAST PERIOD IS IN STORE AS HIGH PRESSURE DRIFTS ACROSS THE REGION. VFR CONDITIONS WILL CONTINUE... WITH LIGHT WESTERLY WINDS TODAY BECOMING CALM TONIGHT... THEN SHIFTING AROUND TO THE SOUTH ON TUESDAY. STRONGER WINDS WILL DEVELOP TUESDAY AFTERNOON FROM WEST TO EAST AS WE GET INTO A TIGHTER PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT. WE SHOULD SEE SOME MID-HIGH CLOUDS WORK IN LATER TUESDAY MORNING INTO TUESDAY AFTERNOON AS WARM ADVECTION INCREASES AND THE 500MB RIDGE AXIS APPROACHES. KMSP...TAF REFLECTS EXPECTATIONS WITH NO SIGNIFICANT DEVIATIONS ANTICIPATED AT THIS TIME. ONLY AREA OF UNCERTAINTY IS WITH HEIGHT OF CEILINGS TUESDAY AFTERNOON... WITH SOME POSSIBILITY WE COULD SEE SOME LOWER VFR CEILINGS AOA 5K FT AGL BY LATER IN THE AFTERNOON. IT/S ALSO POSSIBLE WINDS COULD GUST A BIT HIGHER OR NOT GUST MUCH AT ALL LATE TUESDAY AFTERNOON DEPENDING UPON HOW QUICKLY WE CAN INCREASING THE MIXING LAYER DEPTH. /OUTLOOK FOR KMSP/ TUESDAY NIGHT...MVFR CEILINGS AND VISIBILITIES EXPECTED WITH A CHANCE OF SNOW. SOUTHWEST WIND 10 TO 20 KT. WEDNESDAY...MVFR CEILINGS AND VISIBILITIES POSSIBLE EARLY WITH A CHANCE OF SNOW. WEST WIND 5 TO 15 KT SHIFTING NORTHWEST. WEDNESDAY NIGHT...VFR. VARIABLE WIND LESS THAN 10 KT BECOMING SOUTH AROUND 10 KT. THURSDAY AND THURSDAY NIGHT...MVFR CEILINGS AND VISIBILITIES POSSIBLE WITH A CHANCE OF SNOW. SOUTHWEST WIND 5 TO 15 KT SHIFTING WEST THURSDAY AFTERNOON... THEN BECOMING NORTHWEST THURSDAY NIGHT. FRIDAY...MVFR CEILINGS POSSIBLE EARLY. NORTHWEST WIND 5 TO 15 KT BECOMING WEST. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && UPDATE... SHORT TERM...BORGHOFF LONG TERM...DWE AVIATION...
Hazardous weather outlook, Feb 10, 10:04 AM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1004 AM CST MON FEB 10 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111615- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1004 AM CST MON FEB 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES OF 25 BELOW TO 30 BELOW ZERO ARE POSSIBLE AFTER MIDNIGHT INTO EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.